Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Almost periodic functions in a group. I


Author: J. v. Neumann
Journal: Trans. Amer. Math. Soc. 36 (1934), 445-492
MSC: Primary 43A60; Secondary 42A75
DOI: https://doi.org/10.1090/S0002-9947-1934-1501752-3
MathSciNet review: 1501752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A60, 42A75

Retrieve articles in all journals with MSC: 43A60, 42A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501752-3
Article copyright: © Copyright 1934 American Mathematical Society